Store Locator
Start Search
Fexofenadine 180mg

Fexofenadine 180mg

Non drowsy, relief of hayfever allergy.

Available Sizes:
10, 30 TAB
Active Ingredients:
Fexofenadine 180mg

Always read the label. Use only as directed. If symptoms persist, see your healthcare professional

Other sinus and allergy products: